RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1989, Volume 45, Issue 6, Pages 101–103 (Mi mz3510)  

Brief Communications

The spectrum of quadratic operator pencils in the right half-plane

V. N. Pyvovarchyk


Full text: PDF file (279 kB)

Bibliographic databases:
Received: 27.06.1986
Revised: 26.07.1988

Citation: V. N. Pyvovarchyk, “The spectrum of quadratic operator pencils in the right half-plane”, Mat. Zametki, 45:6 (1989), 101–103

Citation in format AMSBIB
\Bibitem{Pyv89}
\by V.~N.~Pyvovarchyk
\paper The spectrum of quadratic operator pencils in the right half-plane
\jour Mat. Zametki
\yr 1989
\vol 45
\issue 6
\pages 101--103
\mathnet{http://mi.mathnet.ru/mz3510}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1019043}
\zmath{https://zbmath.org/?q=an:0691.47019}


Linking options:
  • http://mi.mathnet.ru/eng/mz3510
  • http://mi.mathnet.ru/eng/mz/v45/i6/p101

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:106
    Full text:57
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020